Alert archive / Georgia / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 229, NWS Tallahassee, FL

September 16, 20204 counties in Georgia; Jefferson County, Leon County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Sep 16, 2020, 2:05 PM EDT for 4 counties in Georgia; Jefferson County, Leon County, Florida. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 16, 2020, 2:05 PM EDT (18:05 UTC)
Expired
Sep 16, 2020, 3:00 PM EDT
In force
55 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jefferson County, FL, Leon County, FL, Decatur County, GA, Grady County, GA, Mitchell County, GA, Thomas County, GA

The radar

The Tallahassee radar (KTLH), 50 km from the middle of the area, began a volume at 18:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 16, 2:12 PM EDTTSTM WND DMG3 Wsw Pine Park, GATSTM WIND CAUSING SCATTERED POWER OUTAGES IN GRADY COUNTY.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 16, 6:55 AM EDTTornado WatchSPC14 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.1 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2020-09-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 181 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2020-09-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 286 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
181 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
788 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
286 m²/s²
0-3 km storm-relative helicity
397 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.4

Open this sounding in Storm Lab

The text

As transmitted.

231 
WUUS52 KTAE 161805
SVRTAE
FLC065-073-GAC087-131-205-275-161900-
/O.NEW.KTAE.SV.W.0229.200916T1805Z-200916T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tallahassee FL
205 PM EDT Wed Sep 16 2020

The National Weather Service in Tallahassee has issued a

* Severe Thunderstorm Warning for...
  Northern Jefferson County in Big Bend of Florida...
  Northeastern Leon County in Big Bend of Florida...
  Northeastern Decatur County in southwestern Georgia...
  Grady County in southwestern Georgia...
  Southern Mitchell County in southwestern Georgia...
  Western Thomas County in south central Georgia...

* Until 300 PM EDT.

* At 205 PM EDT, severe thunderstorms were located along a line
  extending from 14 miles northeast of West Bainbridge to 12 miles
  southwest of Monticello, moving east at 30 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Monticello, Thomasville, Cairo, Pelham, Camilla, Tallahassee,
  Ochlocknee, Whigham, Alma, Capel, Everett, Rocky Hill, Miccosukee,
  Iamonia, Harrells Still, Drifton, Princes Still, Nickleville, Lake
  Miccosukee and Vada.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 700 PM EDT for Big Bend of
Florida...and south central and southwestern Georgia.

To report severe weather, contact your nearest law enforcement
agency. They will send your report to the National Weather Service
office in Tallahassee.

&&

LAT...LON 3054 8368 3052 8372 3050 8374 3038 8407
      3105 8452 3108 8453 3108 8451 3112 8450
      3129 8419
TIME...MOT...LOC 1805Z 247DEG 25KT 3107 8443 3038 8396 

HAIL...<.75IN
WIND...60MPH
 
$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 16, 6:26 AM EDT, 7 hours 39 minutes earlier.

Area forecast discussion, Sep 16, 6:26 AM EDT, 7 hours 39 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
626 AM EDT Wed Sep 16 2020

.AVIATION...
[Through 12Z Thursday]

Hurricane Sally made landfall in southern Alabama this morning. The
official track from NHC has Sally moving into southern and
southeast Alabama Wednesday night. Expect a continuance of low
MVFR and IFR in rain and isold storms this period, especially from
TLH-ABY and westward. Winds will also increase and be gusty
through the day; higher wind speeds will be closer to the track
(ECP and DHN) and in heavier rain bands on the east side of the
center.

&&

.PREV DISCUSSION [426 AM EDT]...

.NEAR AND SHORT TERM [Through Tonight]...

Hurricane Sally continues to move slowly to the north and
northeast at around 2 MPH, although it appears to have gained a
little speed and a landfall along the Alabama coast is close at
hand. It has been steadily raining over our western Florida
panhandle counties where flash flood warnings continue into the
morning hours. A mesonet site reported over 11 inches of rainfall
in southern Walton county after 2 AM ET. A gust of 43 mph was
reported at ECP airport last evening. Many special marine warnings
were issued for waterspouts overnight as well as several tornado
warnings issued just inland and along the coast of the FL
panhandle into Bay and Gulf counties.

The track of Sally will slowly move north and northeast into
southeast Alabama Wednesday night. The heaviest of rainfall will
continue in our FL panhandle and SE AL counties with lesser
amounts east of the Flint and Apalachicola rivers. Localized storm
total rainfall amounts up to 20 inches through Thursday night
with potentially catastrophic flooding possible; more on hydro in
the section below.

Tropical storm force winds will be felt across western Florida
panhandle and southeast Alabama today and tonight. This, coupled
with moist soils and heavy rainfall, could lead to down trees and
powerlines and power outages.

The tornado threat will continue today east of the center which
will encompass much of the area. SPC has a bulk of the area in a
slight risk from Panama City to Dothan to Albany to Tallahassee.
Would expect to have more of a tornado threat beginning this
morning with destabilization.

For a list of active watches, warnings, and advisories, please
scroll to the bottom of this discussion product.

.LONG TERM [Thursday Through Wednesday]...

Sally will keep moving northeastward into central Georgia later
Thursday and into the Carolinas Friday. Will keep high rain
chances for this time period but overall amounts will begin to
decrease some. Sally will merge with a frontal boundary later
Friday and Saturday as it heads into the Atlantic. That front and
northwest winds will filter in for the weekend with some
overrunning cloud and rainfall through the weekend. A punch of dry
air will push that front south and east at the beginning of the
next work week. If that solution holds, highs should only reach
the upper 70s throughout the weekend into early next week with
abundant cloud cover and on and off rain chances.

.MARINE...

Hurricane Sally will continue tracking slowly
northward tonight and is forecast to make landfall west of our
local waters Wednesday morning. Dangerous boating and beach
conditions will continue through mid-week, especially across
west of the Ochlocknee River.

.FIRE WEATHER...

Hurricane Sally will move ashore this morning in southern Alabama
and move northeast into central Georgia by Thursday evening.
Rainfall will continue with increased transport winds and high
dispersions closer to the circulation as it moves northeast.

.HYDROLOGY...

POTENTIALLY CATASTROPHIC FLOODING POSSIBLE IN THE WESTERN FLORIDA
PANHANDLE INTO EXTREME SOUTHEAST ALABAMA THROUGH THURSDAY NIGHT.

Over the past 48 hours, 4 to 8 inches of rainfall has fallen in
the western Florida panhandle closer to the coast with decreasing
rainfall amounts towards southeast Alabama and southern Georgia.
An eleven inch rainfall amount was reported in southern Walton
county overnight. Rainfall amounts through Thursday night west of
the Flint and Apalachicola rivers will average another 5 to 10
inches with locally higher amounts. Isolated storm total amounts
of 20 inches are certainly possible in the western Florida
panhandle into extreme southeast Alabama. Rainfall amounts will
decrease east of the aforementioned rivers.

Rivers will begin to rise towards flood stage through the next
week, especially those along and downstream of the track of Sally
as it moves further inland. Currently, warnings are issued for the
Choctawhatchee at Bruce, Pea at Ariton and Shoal at Mossy Head.
Expect more rises into flood in these basins and additional basins
with time.

Upgraded the coastal flood advisory to a storm surge warning for
2-4 ft surge at the coast in Walton and Bay counties. Further
along the coast, no changes needed with 1-3 feet still expected.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested. Spotters should safely report
significant weather conditions and/or damage (while following all
local, state, and CDC guidelines) by calling the office or tweeting
us @NWSTallahassee.

&&

.PRELIMINARY POINT TEMPS/POPS...

Tallahassee   82  74  85  71  85 /  90  90  80  50  50
Panama City   82  76  85  73  86 / 100  90  70  40  40
Dothan        77  71  80  68  82 /  90  90  80  40  40
Albany        77  73  82  71  81 /  90  90  90  50  50
Valdosta      82  73  84  71  84 /  70  70  90  40  60
Cross City    85  74  86  74  87 /  70  70  80  50  60
Apalachicola  83  77  85  74  85 /  90  90  80  50  50

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Thursday morning for Calhoun-Central
     Walton-Coastal Bay-Coastal Franklin-Coastal Gulf-Gadsden-
     Holmes-Inland Bay-Inland Franklin-Inland Gulf-Jackson-
     Liberty-North Walton-South Walton-Washington.

     Tropical Storm Warning for Calhoun-Central Walton-Coastal Bay-
     Coastal Gulf-Holmes-Inland Bay-Inland Gulf-Jackson-North
     Walton-South Walton-Washington.

     High Rip Current Risk through Thursday evening for Coastal Bay-
     Coastal Franklin-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 8 PM EDT /7 PM CDT/ this evening
     for Coastal Bay-Coastal Gulf.

     High Surf Advisory until 2 AM EDT /1 AM CDT/ Thursday for
     Coastal Bay-Coastal Gulf-South Walton.

     Coastal Flood Advisory until 8 PM EDT Thursday for Coastal Dixie-
     Coastal Franklin-Coastal Jefferson-Coastal Taylor-Coastal
     Wakulla.

     Storm Surge Warning for South Walton.

GA...Flash Flood Watch through Thursday morning for Baker-Calhoun-
     Clay-Decatur-Dougherty-Early-Lee-Miller-Mitchell-Quitman-
     Randolph-Seminole-Terrell.

AL...Flash Flood Watch through Thursday morning for Coffee-Dale-
     Geneva-Henry-Houston.

     Tropical Storm Warning for Coffee-Dale-Geneva-Henry-Houston.

GM...Flash Flood Watch through Thursday morning for Coastal Waters
     From Ochlockonee River to Apalachicola Fl out to 20 Nm-
     Coastal waters from Mexico Beach to Apalachicola FL out 20
     NM-Coastal waters from Mexico Beach to Okaloosa Walton
     County Line FL out 20 NM.

     Tropical Storm Warning for Coastal Waters From Ochlockonee River
     to Apalachicola Fl out to 20 Nm-Coastal waters from Mexico
     Beach to Apalachicola FL out 20 NM-Coastal waters from
     Mexico Beach to Okaloosa Walton County Line FL out 20 NM-
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Mexico Beach FL from 20 to
     60 NM-Waters from Mexico Beach to Okaloosa Walton County
     Line FL from 20 to 60 NM.

     Small Craft Advisory until 2 PM EDT Thursday for Apalachee Bay
     or Coastal Waters From Keaton Beach to Ochlockonee River FL
     out to 20 Nm-Coastal waters from Suwannee River to Keaton
     Beach FL out 20 NM.

&&

NEAR TERM...Scholl
SHORT TERM...Scholl
LONG TERM...Scholl
AVIATION...Scholl
MARINE...Franck
FIRE WEATHER...Scholl
HYDROLOGY...Scholl

In the hours before

Local storm report, Sep 16, 1:39 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
139 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 PM     TSTM WND DMG     TALLAHASSEE MEMORIAL HO 30.46N 84.26W
09/16/2020                   LEON               FL   EMERGENCY MNGR

            TREE REPORTED DOWN ON CENTERVILLE RD NEAR
            HODGES DR.

&&

RH
Local storm report, Sep 16, 1:51 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
151 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND DMG     CRAWFORDVILLE           30.18N 84.38W
09/16/2020                   WAKULLA            FL   LAW ENFORCEMENT

            TREES AND POWERLINES REPORTED DOWN IN
            CRAWFORDVILLE AND THE SURROUNDING AREAS OF
            WAKULLA COUNTY.

&&

RH
Local storm report, Sep 16, 1:53 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
153 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TSTM WND DMG     SOPCHOPPY               30.06N 84.48W
09/16/2020                   WAKULLA            FL   PUBLIC

            TREES AND POWERLINES WERE REPORTED DOWN IN
            SOPCHOPPY AND THE SURROUNDING AREAS OF
            WAKULLA COUNTY.

&&

RH
Local storm report, Sep 16, 2:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
200 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0158 PM     FLASH FLOOD      2 E MARVIN CHAPEL       31.21N 85.96W
09/16/2020                   COFFEE             AL   EMERGENCY MNGR

            COUNTY RD 655 IMPASSABLE TO THROUGH TRAFFIC
            DUE TO WATER CROSSING THE ROADWAY.

&&

RH
Local storm report, Sep 16, 2:01 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
201 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     FLASH FLOOD      1 NE MARVIN CHAPEL      31.21N 85.98W
09/16/2020                   COFFEE             AL   EMERGENCY MNGR

            COUNTY RD 663 IMPASSABLE TO THROUGH TRAFFIC
            DUE TO WATER CROSSING THE ROADWAY.

&&

RH
Local storm report, Sep 16, 2:04 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
204 PM EDT WED SEP 16 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0203 PM     FLASH FLOOD      2 ESE MARVIN CHAPEL     31.20N 85.97W
09/16/2020                   COFFEE             AL   EMERGENCY MNGR

            COUNTY RD 681 IMPASSABLE TO THROUGH TRAFFIC
            DUE TO WATER CROSSING THE ROADWAY.

&&

RH

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 16, 12:06 PM EDTFlash Flood Warning Considerable damage threatTAEDecatur, Seminole16 hr
Sep 16, 12:25 PM EDTSevere Thunderstorm WarningTAEDecatur, Grady95 min
Sep 16, 2:29 PM EDTFlash Flood WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 5 more12 hr
Sep 16, 3:43 PM EDTFlash Flood WarningTAEGrady, Thomas8 hr
Sep 16, 4:06 PM EDTFlash Flood WarningTAEColquitt, Worth11 hr
Sep 16, 4:15 PM EDTTornado WarningTAEBrooks, Thomas30 min
Sep 16, 4:33 PM EDTTornado WarningTAEColquitt, Cook27 min
Sep 16, 4:47 PM EDTTornado WarningTAEBrooks, Cook, Lowndes28 min
Sep 16, 4:52 PM EDTTornado WarningTAEColquitt53 min
Sep 16, 5:04 PM EDTTornado WarningTAEBrooks, Colquitt, Thomas41 min
Sep 16, 5:17 PM EDTTornado WarningTAEWorth28 min
Sep 16, 5:19 PM EDTFlash Flood WarningTAEBen Hill, Berrien, Cook, Irwin, Tift, Turner10 hr
Sep 15, 8:00 PM EDTSpecial Marine WarningTAE30 min
Sep 15, 8:11 PM EDTSpecial Marine WarningTAE34 min
Sep 15, 8:36 PM EDTSpecial Marine WarningTAE39 min
Sep 15, 8:38 PM EDTSpecial Marine WarningTAE37 min
Sep 15, 9:01 PM EDTTornado WarningTAEBay29 min
Sep 15, 9:04 PM EDTSpecial Marine WarningTAE26 min
Sep 15, 9:10 PM EDTSpecial Marine WarningTAE35 min
Sep 15, 9:48 PM EDTSpecial Marine WarningTAE27 min
Sep 15, 10:05 PM EDTTornado WarningTAEGulf25 min
Sep 15, 10:07 PM EDTSpecial Marine WarningTAE23 min
Sep 15, 10:10 PM EDTTornado WarningTAEFranklin, Gulf16 min
Sep 15, 10:25 PM EDTTornado WarningTAEGulf10 min
Sep 15, 10:30 PM EDTSpecial Marine WarningTAE30 min
Sep 15, 10:33 PM EDTSpecial Marine WarningTAE27 min
Sep 15, 10:47 PM EDTTornado WarningTAEBay27 min
Sep 15, 10:57 PM EDTSpecial Marine WarningTAE33 min
Sep 15, 11:08 PM EDTSpecial Marine WarningTAE37 min
Sep 15, 11:24 PM EDTStorm Surge WarningTAEWalton21 hr
Sep 15, 11:28 PM EDTSpecial Marine WarningTAE32 min
Sep 15, 11:34 PM EDTTornado WarningTAEBay26 min
Sep 15, 11:35 PM EDTFlash Flood WarningTAEGulf24 hr
Sep 15, 11:44 PM EDTTornado WarningTAEBay10 min
Sep 16, 1:00 AM EDTSpecial Marine WarningTAE30 min
Sep 16, 1:28 AM EDTSpecial Marine WarningTAE32 min
Sep 16, 1:47 AM EDTSpecial Marine WarningTAE28 min
Sep 16, 2:07 AM EDTSpecial Marine WarningTAE38 min
Sep 16, 2:23 AM EDTTornado WarningTAEBay16 min
Sep 16, 2:31 AM EDTSpecial Marine WarningTAE29 min
Sep 16, 2:34 AM EDTTornado WarningTAEBay26 min
Sep 16, 2:37 AM EDTSpecial Marine WarningTAE38 min
Sep 16, 2:52 AM EDTTornado WarningTAEBay23 min
Sep 16, 2:57 AM EDTSpecial Marine WarningTAE33 min
Sep 16, 3:09 AM EDTTornado WarningTAEBay16 min
Sep 16, 3:23 AM EDTTornado WarningTAEBay10 min
Sep 16, 4:09 AM EDTSpecial Marine WarningTAE36 min
Sep 16, 4:20 AM EDTSpecial Marine WarningTAE25 min
Sep 16, 4:33 AM EDTTornado WarningTAEBay, Calhoun27 min
Sep 16, 4:44 AM EDTTornado WarningTAEFranklin, Gulf, Liberty31 min
Sep 16, 4:47 AM EDTSpecial Marine WarningTAE43 min
Sep 16, 4:59 AM EDTTornado WarningTAECalhoun, Franklin, Gulf, Liberty31 min
Sep 16, 5:22 AM EDTSpecial Marine WarningTAE53 min
Sep 16, 5:35 AM EDTSpecial Marine WarningTAE25 min
Sep 16, 6:02 AM EDTTornado WarningTAEFranklin, Gulf28 min
Sep 16, 6:28 AM EDTTornado WarningTAEBay, Calhoun, Jackson, Washington13 min
Sep 16, 6:31 AM EDTTornado WarningTAECalhoun, Franklin, Gulf, Liberty29 min
Sep 16, 6:33 AM EDTSpecial Marine WarningTAE42 min
Sep 16, 6:57 AM EDTTornado WarningTAECalhoun, Liberty33 min
Sep 16, 7:29 AM EDTFlash Flood Warning Considerable damage threatTAECalhoun, Jackson16 hr
Sep 16, 8:14 AM EDTTornado WarningTAECalhoun, Liberty46 min
Sep 16, 8:58 AM EDTTornado WarningTAECalhoun, Jackson21 min
Sep 16, 9:28 AM EDTFlash Flood WarningTAELiberty14 hr
Sep 16, 10:16 AM EDTFlash Flood WarningTAEGadsden13 hr
Sep 16, 10:56 AM EDTRiver Flood WarningTAEHolmes, Washington8 days
Sep 16, 11:11 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatTAEWalton, Washington8 hr
Sep 16, 11:15 AM EDTRiver Flood WarningTAEJackson8 days
Sep 16, 11:17 AM EDTRiver Flood WarningTAECalhoun10 days
Sep 16, 2:48 PM EDTCoastal Flood WarningTAEJefferson, Taylor23 hr
Sep 16, 2:48 PM EDTCoastal Flood AdvisoryTAEJefferson, Taylor29 hr
Sep 16, 3:28 PM EDTFlash Flood WarningTAEGadsden, Leon6 hr
Sep 16, 4:25 PM EDTRiver Flood WarningTAEWakulla66 hr
Sep 16, 6:03 PM EDTFlash Flood WarningTAEJefferson4 hr
Sep 16, 6:24 PM EDTFlash Flood Warning Considerable damage threatTAEHolmes, Walton6 hr
Sep 16, 6:32 PM EDTAreal Flood WarningTAEBay, Washington16 hr
Sep 16, 7:29 PM EDTSpecial Marine WarningTAE61 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2020Severe Thunderstorm Warnings in Florida, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.